Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Miya

Breaking Out Post Accutane, What Now?

Recommended Posts

My Accutane experience 2 yrs ago was wonderful. The only side effects I had were dry eyes and lips (not too bad with eye drops and lip balm) and the rare nose bleed. Accutane did wonders for my skin, I got so Many compliments and my friend said my skin was glowing, my skin was perfect and I was so happy! That's after 10 yrs of dealing with acne! I weighed 100lb and was on 40mg/day for 4 months and 60mg/day for 1 month, 5 months total.

Now more than a year later im starting to break out again. It's been going on for 2 months now and I'm starting to get scars. I'd say it's now mild-moderate, no where as bad as before I went on Accutane. I've been using retin a and Finacea since I ended my Accutane course for maintenance. Now I don't know what to do. I'm not interested in going the antibiotics route Bc it didn't work for me before and actually made my acne worse. Has anyone experienced post breakout and had it go away on its own w topical treatment? should I wait it out or go back on Accutane now? It's not that bad now but I'm afraid it'd get worse and lead to more scarring. Pls advice on if I should go on Accutane or wait it out. Not sure if i should wait for it to go moderate-severe before making derm alpointment for accutane. I'm 28 years old so it's not puberty related. Btw also tried birthcontrol in past which also made me break out more :(.

Link to comment
Share on other sites

Hi I'm having same problem I was on accutane last year and for past few months acne is returning and it is scarring my face more severly than before. I have a derm appointment this Tuesday and I don't want to go on antibiotics as they have not worked before. I will let you know how my appointment goes. :)

Hi I'm having same problem I was on accutane last year and for past few months acne is returning and it is scarring my face more severly than before. I have a derm appointment this Tuesday and I don't want to go on antibiotics as they have not worked before. I will let you know how my appointment goes. :)

Link to comment
Share on other sites

Acne causes scars most of the time... As for taking accutane, I always experience initial outbreak which may cause some scarring. Sometimes it is less severe though. I still take it either way, better than my face never get clear. I guess try not to pick your acne can help a bit.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×